# SDR REXA2012042400562

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 22,488 hours, 19,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT IN CABIN OVERHEAD INOP.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT IAW AMM 33-51-16 OPC GOOD.
